Basically a backstory:
I have been Blast and Cruising about 18 months. Am on TRT at age 21 for a birth defect so while it isn’t the best choice that isn’t what I’m here for.
I started an extremely stressful job working overnight 10-11 hours…the first few weeks were a breeze, I’d take Benadryl when I got home and knock out for 6-8 hours and then still hit the gym before work. After about a month the insomnia began. I think I can tie it in with beginning t3 at 25mcg. I would lay down in bed and my heart and head would be pounding; as I began to drift off to sleep my mind would scream you’re about to sleep and then I’d be wide awake with a restless mind again. I began using lunesta which worked for 2 more months. No side effects
During this time I was always abusing kratom (basically an natural opioid) and it would allow me to sleep a good 6-8 hours a day, however i would get withdrawals after about 12 hours of not taking any which ultimately caused me to quit after 6 months of use.
I have been off for 2 weeks just now getting over withdrawals. I have switched to celexa an ssri to combat my depression, though it has only worked for social anxiety rather than generalized anxiety.
Insomnia has worsened over the past 8 weeks, leading me to wake up every 2-3 hours , sometimes EVERY hour with a completely restless mind!
Right now my sleep is like this:
Lunesta - first 2-3 hour sleep
NyQuil- another 2-4 hours
benzo- relax mind and let me sleep a good 6+ hours straight but I really dislike depending on this
I just do not know where this all started
I began using Tren right before taking this position, but I did not have insomnia. I quit Tren a few weeks before starting mast and t3. I can connect insomnia to have started when I introduced 25mcg of T3 onto my regimen. I had bloods where my t3 was at the bottom of reference range but I wanted it to be optimal…stupid I know to mess with hormones but now I have to deal with the consequences.
Right now my gear usage is such:
500mg test E
500mg mast E
12.5mcg t3(just stopped 2 days ago to see if I can get better sleep as even small dose makes me feel hyperthyroid)
20mg celexa(Ssri started about 2 weeks ago, insomnia started WELL before)
My plan is to drop everything but test and hcg and just cruise on my prescribed TRT at around 200mg test and focus on a more heart healthy/cardio approach for now. My cholesterol was quite bad actual on Tren and led me to drop it as I don’t reap the benefits when not sleeping now anyways.
I also realize that I have some mental problems esacerbated by my gear and drug abuse. I don’t take any recreational drugs besides maybe marijuana to try and sleep RARELY. It hasn’t really worked anyways.
I really want to be able to sleep 6 hours straight.
I think the culprit here is the masteron and or/t3
Both seem to stimulate my CNS, and I wake up every 2-3 hours heart racing.
I almost certainly have sleep apnea, as a few tricks like wearing a mouth guard/headband will give me much more refreshing sleep. My whole fathers side has the very rare central sleep apnea as well as many with hashimotos disease for thyroid
I have been without caffeine for a while, and stopped using modafinil which has not improved my insomnia,
Blood panels are generally inconclusive as unless I pay out of pocket my GP is not willing to test antibodies as my levels are all in reference range. I can only assume my body is attacking any exogenous t3 based on how any dose I give it causes exact same symptoms(12.5mcg-50mcg raises my resting heartbeat to around 78-80 vs 60)
Blood Pressure is phenomenal though, at about 114/70 I want to say.
Gear usage cause insomnia?:
500mg rest E Mast e 500mg 12.5mcgt3
-going to drop to TRT test and see if this fixes
-maybe this is caused by opioid withdrawal still 2 weeks later and will improve
-what are some ideas? (I am VERY bad with therapy answers CBT based approaches)
Even on sleeping pills I wake up every 2-3 hours heart racing and ready to go, but crash a few hours later wit fatigue if I try and get up
What are some ideas? I think mast being DHT can really stimulate my body, and the t3 in any dose seems to make my heart rate and throat pounding skyrocket.
Thanks for ideas! Maybe this is all anxiety related which my family has suffered with for ages!
And my stats: